# SDR DL76S070476

- Difficulty date: April 19, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 60,298 hours, 28,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15062066
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 998 TO 999 RBL FLOOR SUPPORT LWR FACE FOUND CRACKED.  REPAIRED PER 53-00-51 FIG 201 ON NR 515601.
